ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Extending temporal simulations

Mathew, Joseph (2010) Extending temporal simulations. In: Applied Mathematics Letters, 23 (3). pp. 222-225.

[img] PDF
5.pdf - Published Version
Restricted to Registered users only

Download (318kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


Direct numerical simulations (DNS) of spatially growing turbulent shear layers may be performed as temporal simulations by solving the governing equations with some additional terms while imposing streamwise periodicity. These terms are functions of the means whose spatial growth is calculated easily and accurately from statistics of the temporal DNS. Equations for such simulations are derived.

Item Type: Journal Article
Publication: Applied Mathematics Letters
Publisher: Elsevier science
Additional Information: Copyright for this article belongs to Elsevier science.
Keywords: Navier-Stokes; Direct numerical simulation; Large eddy simulation; Turbulent flow
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Date Deposited: 12 Jan 2010 09:58
Last Modified: 19 Sep 2010 05:54
URI: http://eprints.iisc.ac.in/id/eprint/25382

Actions (login required)

View Item View Item